Title: On the monodromy conjecture for curves on normal surfaces
Authors: Rodrigues, Bart # ×
Issue Date: 2004
Publisher: Cambridge Philosophical Society
Series Title: Mathematical Proceedings of the Cambridge Philosophical Society vol:136 pages:313-324
ISSN: 0305-0041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BR2004a.pdf Published 237KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science